BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 2 >

Please use this identifier to cite or link to this item:

Title: Primitive Ideals and Symplectic Leaves of Quantum Matrices
Authors: Mosin, V. G.
Keywords: Twisted Algebra
Poisson Algebra
Primitive Ideals
Symplectic Leaves
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 2, (2000), 105p-118p
Abstract: It is proved that there exists a bijection between the primitive ideals of the algebra of regular functions on quantum m × n-matrices and the symplectic leaves of associated Poisson structure.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol26-num2-2000-p105-p118.pdf488.78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License